Isomorphisms of generalized Cayley graphs

Xu Yang, Weijun Liu, Lihua Feng


In this paper, we investigate the isomorphism problems of the generalized Cayley graphs, which are generalizations of the traditional Cayley graphs. We find that there are two types of natural isomorphisms for the generalized Cayley graphs. We also study the GCI-groups among the generalized Cayley graphs, and the Cayley regressions of some groups. We mainly showed that, for an odd prime power n, Z2n (resp. D2n) is a restricted GCI-group if D2n (resp. Z2n) is a CI-group. We also obtain that the cyclic group of order 2n is a 4-quasi-Cayley regression if and only if n = 3.


Generalized Cayley graph, natural isomorphism, GCI-group, Cayley regression

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications